Vol. 93, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Lie algebras and Hopf algebras

John Henry Reinoehl

Vol. 93 (1981), No. 1, 181–192
Abstract

For a finite-dimensional Lie algebra L over a field of characteristic 0, the structure of the Hopf algebra of representative functions of L, (L), is known in some detail from Hochschild, Illinois J. Math., 1959 and 1960. Depending on these results, we demonstrate sufficient conditions for a Hopf algebra over an algebraically closed field of characteristic 0 to be isomorphic to (L) for some Lie algebra L.

Mathematical Subject Classification 2000
Primary: 17B10
Secondary: 16A24, 14L25
Milestones
Received: 20 March 1978
Revised: 9 June 1980
Published: 1 March 1981
Authors
John Henry Reinoehl